# SDR TWAA0016405

- Difficulty date: October 18, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE MEMBRANE WAS CRACKED AT STA 892, RT SIDE.  INSTALLED NEW MEMBRANE PER SRM 51-01 AND SRM 51-30-02.
